Oct 2017 Museflower Life Festival Weekend Wellness Retreat

Museflower Logo Green Banner

Oct 6 - 9, 2017

Museflower Life Festival Weekend Wellness Retreat Introduction

A Weekend of Wisdom, Sharing, Transformation, Connection, and Laughter

A very powerful and intensive weekend retreat, where you will learn, spend time, share, laugh, and connect with our visiting and resident teachers, other like-minded guests, and your inner self.

Our third anniversary Museflower Life Festival Weekend Retreat is more focused and exclusive than previous years, allowing a safe and sacred space for you to grow and expand your consciousness.

The Life Festival program on Saturday is also open to everyone - buy a Day Pass giving you access to all activities including lunch, or simply pay per class. Head home with a free wellness goodie bag, and a more balanced mind, body and spirit.

*5% of our proceeds from the weekend retreat will be donated to Emoto Peace Project, a non-profit organization dedicated to educate the message of water to children all around the world.  *

Museflower Life Festival Day Pass for Oct. 7th  2017 (10am-5.00pm) at 800THB per person per day including vegetarian lunch

Come join our Life Festival Retreat this October 6- 9, 2017!

Duration

October 6 - 9 , 2017

4 Days 3 Nights

*Program begins on the first day at 4.00pm and finishes on the last day at 12.00pm

Practitioners and Teachers Line Up (in alphabetical order)

KANLAYANEE MARTTHUEAN (JANG)

Resident Spa & Wellness Trainer, Yoga & Fitness Practitioner

Born in Udon Thani, Thailand, Khun Jang has been working in the spa industry for more than 15 years. She started out as a spa therapist, and transitioned into a yoga and fitness instructor and later spa trainer in various five-star resorts locally and overseas. She has consistently been the top most requested spa practitioner wherever she goes.  She believes when the physical body is healthy, everything will flow



KATE TONG

Fitness Leader, Master Trainer for Fitness Practitioners

A Hong Kong native, Kate works with physiotherapists, psychologists, counselors for rehabilitation programs to educate people about maintaining a subtle and balanced body with proper exercises. In recent years Kate has embraced her lifestyle and teaching with a holistic body-mind-spirit approach to achieve total health and well-being.



NIKKI KACHUM

Pilates Instructor, Health Coach

Originally from England, Nikki and her family moved to Chiang Rai in 2012 from Bangkok. She is trained in both Pilates on the Mat and Apparatus and has been teaching now for 10 years. As a certified health coach and Pilates teacher, she helps women of all ages to identify healthy lifestyle options not to merely survive, but to thrive and live life fully with confidence and clarity. 


SARAH WALTON

Creative Soul Writing Facilitator

Sarah has a PhD in Creative Writing from the University of Hull in the UK, where she taught creative writing to undergraduates. Sarah developed an approach to writing from the intuition that combines meditation and free-writing techniques for beginners as well as writers experiencing “writers’ block”. She believes that everyone has a unique story within them, a story their soul yearns to tell. 


TAMMY HAYANO

Hanuman Yoga Retreat Founder and Facilitator

Tammy Hayano is the creator of Hanuman Yoga Retreat. Originally from California, she has been an ex-pat in various countries, as well as a world traveler for the past 14 years. Tammy took her love of travel, teaching background, and interest in transformational experiences to start Hanuman Yoga Retreat. Since its launch in 2013, Tammy has led retreats in Bali, Thailand, Mexico, Hawaii, and California. Tammy is trained in Hatha Yoga, JourneyDance™, Qi Gong, Inner Dance, TRE/tension-trauma releasing exercises, and Laughter Yoga.

Visit her personal website here: http://www.hanumanyogaretreat.com/


TANIA HO

Museflower Retreat & Spa Founder and Owner, Soul Guidance Facilitator

A Hong Kong native, Tania is trained in a number of holistic therapies including Bach Flower Remedies, Hado Counseling, Magnified Healing and Reiki. Tania acts as a soul guidance facilitator to help you gain clarity for the next step in your life, by strengthening your connection to your intuition.


WATCHARARAT SRICHAMROEN (A)

Resident Wellness & Reiki Practitioner, Yoga & QiGong instructor

Growing up from Pitsanulok, north of Bangkok, Khun A has begun her spa therapist career 10 years ago. Khun A became a certified yoga teacher since 2008 and is also trained in Tai Chi, Qigong, Reiki and crystal balancing. Khun A believes that everyone can self-heal; all we need to do is to connect to the Universe’s energy and awaken our own inner healing potential within. 


Highlights of the 3rd Museflower Life Festival Weekend Wellness Retreat

~ 3 nights of accommodation with 3 lacto-ovo vegetarian meals per day and healthy tea breaks

~  Complete Life Festival program from 6 - 9 October 2017

~ Roundtrip airport or bus terminal pickup in Chiang Rai

~  Free welcome massage 15 minutes by the lake

~  Complimentary goodies bag from The Museflower Boutique

~  Complimentary bicycle rental

~  Complimentary access to herbal steam (advance reservation required)

~  Additional spa treatments and resident practitioner sessions at 15% discount

~  10% discount at The Museflower Boutique (except consignment products)

~  Special discounted rates for Visiting Practitioners’ holistic sessions

~  Complimentary wireless internet access at public areas

~  Complimentary access to Himalayan crystal salt water swimming pool 

Daily Schedule

DAY 1 - Oct 6, 2017 (Friday)

*Complimentary Welcome Program is reserved and exclusive for In House Guest Only. Please note that this program is not open to outside guests.

Time

Program

Venue

2.00pm

Check in opens

Reception

4.00 –

5.30pm

In-House Guests Only -

Festival Opening Ceremony:

- Opening Meditation with Singing Bowls

- Mandala Coloring Session

- Nature Mandala Creation & Discussion

with

Tania Ho and Watchararat Srichamroen (90 mins)

Meditation Pavilion

5.00 –

6.30pm

Leisure time to enjoy our Himalayan crystal salt water pool, natural lake, the gym, or spa treatments and holistic therapies at a discounted price

n/a

6.30pm

Dinner

Soul Food Corner

8.00 –

9.00pm

In-House Guests Only -

Full Moon Shamanic Journey: Meet Your Power Animal

with Tania Ho (60 mins)

Meditation Pavilion

Evening

Unwind / Relax / Connect / Rest

n/a



DAY 2 - Oct 7, 2017 (Saturday)

 *1-Day Festival Day Pass at 800THB per person includes lunch. 5% of proceeds will be donated to Emoto Peace Project.

Festival day pass is applicable for activities from 10am – 5.00pm. A free goodies bag will be given out to all festival participants.  

For guests who would only like to join one single class the cost is 400THB per person per class (60 or 90 minutes).

Time

Program

Venue

8.00 –

9.00am

In-House Guest Only –

QiGong with Watchararat Srichamroen (60 mins)

Meditation Pavilion

9.00 – 10.00am

In-House Guest Only – Breakfast

Soul Food Corner

10.00 – 10.30am

Festival Begins:  

Welcome Talk / Introduction to Program /

Daily lucky draw

Butterfly Room

10.30 –

11.30am

Mind & Body Exercises with an Eastern Approach: Part 1 Workshop with Kate Tong (60 mins)

Butterfly Room

12.30pm

Vegetarian Lunch

Soul Food Corner

2.00 –

3.30pm

Tension / Trauma Releasing Exercises with

 Tammy Hayano (90 mins)

Meditation Pavilion

3.30 –

4.00pm

Healthy Tea Break

Soul Food Corner

4.00 –

5.00pm

Soul Writing Workshop with Sarah Walton (60 mins)

Butterfly Room

5.00 – 6.30pm

In-House Guest Only

Leisure time to enjoy free welcome massage by lake

 / lucky draw prizes / private practitioner sessions

n/a

6.30pm

In-House Guest Only – Dinner

Soul Food Corner

7.45 – 9.15pm

In-House Guest Only –

Inner Dance with Tammy Hayano and Tania Ho

 (90 mins)

Meditation Pavilion

 


DAY 3 - Oct 8, 2017 (Sunday)

* Sunday’s retreat program is reserved and exclusive for In House Guest Only. Please note that this program is not open to outside guests.

Time

Program

Venue

8.00 –

9.00am

In-House Guest Only –

Flow Yoga with Kanlayanee Martthuean (60 mins)

Meditation Pavilion

9.00 –

10.00am

In-House Guest Only – Breakfast

Soul Food Corner

10.00 -10.30am

In-House Guest Only –

Group Sharing & Soul Guidance Circle with Tania Ho

 (30 mins)

Meditation Pavilion

10.30 –

12.00pm

In-House Guest Only –

JourneyDance

With Tammy Hayano (90 mins)

Meditation Pavilion

12.30pm

In-House Guest Only –

Vegetarian Lunch

Soul Food Corner

2.00 –

3.00pm

In-House Guest Only –

Mind & Body Exercises with an Eastern Approach: Part 2 Workshop with Kate Tong (60 mins)

Meditation Pavilion

3.00 –

3.30pm

Healthy Tea Break

Soul Food Corner

3.30 –

5.00pm

In-House Guest Only –

Gut Health Workshop: How to Make Fermented Food with Nikki Kachum (90 mins)

Soul Food Corner

5.00 –

6.30pm

Leisure time to enjoy free welcome massage by lake

/ lucky draw prizes / private practitioner sessions

n/a

6.30pm

In-House Guest Only – Dinner

Soul Food Corner

8.00 – 9.00pm

In-House Guest Only – 

Soul Writing Evening Workshop

with Sarah Walton (60 mins)

Butterfly Room

 

DAY 4 - Oct 9, 2017 (Monday)

*Special Bonus Program is reserved and exclusive for In House Guest Only. Please note that this program is not open to outside guests.

Time

Program

Venue

8.00 –

9.00am

In-House Guest Only –

 Stretching with Kanlayanee Martthuean (60 mins)

(60 minutes)

Meditation Pavilion

9.00 –

10.00am

In-House Guest Only – Breakfast

Soul Food Corner

10.00 -11.30am

In-House Guest Only –

Go-with-the-Flow Closure Circle:

- Group Sharing and Q&As with all teachers

- Mandala Coloring Session & Discussion

- Closing Meditation with Singing Bowls

Facilitated by

Tania Ho and Watchararat Srichamroen

(90 mins)

Meditation Pavilion

12.00pm

Check out

n/a

12.30pm

Vegetarian Lunch

Soul Food Corner

Guests who stay after Oct 9th will follow our regular wellness activity schedule starting the afternoon. 


For the complete schedule, please click to download the PDF file here: 101017 3 Year Anniversary Weekend Program

Every time I come, amazing things happen. The environment, the people, the culture, the food, the air, water and the nature… A wonderful mix that has made Museflower a secured home to me!

D. Leung, HK, October 2016

All Inclusive Facilities

~ Wireless internet access at public areas

~ Himalayan crystal salt water spa swimming pool

~ Movies, books, and games for your enjoyment

~ Natural swimmable lake

~ Organic local lacto/ovo vegetarian cuisine, three meals a day

~ Pool lounge area to chill

~ Butterfly room – an indoor studio for yoga, moves and workshops

~ Meditation Pavilion

~ Organic farm and Aquaponics

~ Outdoor salas for relaxation and a floating platform on the lake

Location

Our tranquil retreat is nestled in a gentle wooded area surrounded by scenic lakes and lush rice fields 17 km from Chiang Rai town.   Our cottages are clustered around a small lake where guests can go swimming in the lake and Himalayan Crystal Salt swimming pool, take nature walks, jog, and bike ride along the surrounding country lanes.

Located in Thailand’s far north in the Golden Triangle where the border meets Myanmar and Laos, Chiang Rai is a lovely place to explore Thailand’s exotic hill tribe cultures, beautiful Lanna (northern Thai) temples, arts and crafts, and go trekking by foot or elephant in the misty green hills.

Elephant trekking, hilltribe villages, river cruises, and cultural excursions can be arranged through our partner PDA (Population and Development Association) Tour, a social enterprise whose profits are donated to support community development for local and hill tribe communities.

For more information about PDA and its tours in Chiang Rai, please visit here

Accommodation & Rates 2017

Please note that the special retreat rate is only available for guests who are staying for the entire Museflower Life Festival Retreat program. Weekend retreat participants can enjoy an exclusive retreat program on Oct 6th, 8th and 9th.

For guests who wish to join the Museflower Life Festival program as a day guest, 1-day festival pass (800THB per person) can be purchased separately at our Reception. Festival day pass is applicable for activities from 10am – 5.00pm. A free goodies bag will be given out to all festival participants.  

This weekend is reserved exclusively for our Museflower Life Festival retreat only. Other retreat packages will not be available.  

Please email us directly here to make a booking for the Museflower Life Festival weekend retreat. It will not be available on our online booking engine. 


EXCLUSIVE NEWSLETTER SUBSCRIBER OFFER: 

For all our newsletter subscriber ONLY, enjoy a early bird discount from our Museflower Life Festival Weekend Retreat when you make your booking anytime before July 31st 2017.  Check the special offer from our newsletter! Sign up for our newsletter here now. 


Room Type

Occupancy

Rate per Person per Package

Room with Fan

Single

12,370 THB (~ 355 USD)

 

Double

11,450 THB (~ 330 USD)

Room with A/C

Single

14,450 THB (~415USD)

 

Double

13,300 THB (~380 USD)

Life Festival Day Pass (7th Oct) for Outside Guests

800THB per person per day

including lunch

Single Class for Outside Guests

400THB per person per class

*Rates are inclusive of relevant government taxes. Please note that no service charge is levied. If you enjoy the services from our team, kindly leave them a gratuity at the Reception.  Please note that rates in USD are an estimate for reference only.  

Single Travelers:

Single travelers may opt for room-sharing in order to book under double/triple occupancy rate, however the request is subject to availability and cannot be guaranteed.

Number of Participants Allowed

Max. 15 guests 

Outside guests: 10 spaces to join the classes 

Cuisine

We offer delicious, organic lacto/ovo vegetarian food with buffet style dining, three meals a day. Vegan or gluten-free option available upon request.

Fresh produce is picked straight from our own on-site Aquaponics system and organic garden, and we source locally as much as possible. We also use Himalayan crystal salt in our cooking, a natural antioxidant that provides 84 trace minerals. 

Our buffet is created to offer a variety of dishes, flavors and colors to help excite the palette, stimulate the eyes, and therefore the appetite, so that you enjoy the experience of a healthy, nutritious and satisfying meal.

I am fortunate to have such wonderful time at the Museflower to celebrate her 2nd Annual Life Festival. It is the best environment with a very spontaneous group f people (thanks to Tania to have so well planned for all these). Everyone was having a really great time. Really look forward to come back again.

K. Tong, HK, Oct 2016

Optional Extras

~ Additional spa treatments at 15% discount 

~ Additional room night at 10% discount from regular room rate

~ Cycling around our natural surroundings and visit our big lake

~ Holistic healing sessions with resident or visiting practitioners

~ Sightseeing excursions to the famous Chiang Rai attractions, such as White Temple or Black House

~ Explore Chiang Rai town’s night bazaar, cafes and restaurants

Terms & Conditions

~ Full pre-payment required 14 days prior arrival

~ Minimum stay over the weekend is 4 days 3 nights

~ Kindly book directly through email only

~ It cannot be used in conjunction with other discount or promotion except newsletter discount voucher

~ Stay must fall entirely within the validity period and booking period

~ Reservation is subject to availability and booking conditions

~ Rate is net inclusive of all relevant taxes. Please note that no service charge is levied

Cancellation Policy

Cancellation charge is applied if the reservation is cancelled within 14 days of arrival date. 50% of stay is charged if reservation is cancelled more than 7 days but less than 14 days, and 100% of stay is charged if it is cancelled less than 7 days.

All reservations must be guaranteed with full pre-payment 14 days prior to arrival date. The center reserves the right to release non-guaranteed reservations at anytime with notification given to our guests.


Museflower Retreat & Spa is Chiang Rai’s first all-inclusive vegetarian wellness retreat and spa center, offering you professional wellness and spa services at value-for-money prices.


Email us Directly to Book Now for your Museflower Life Festival Weekend Wellness Retreat Today

Ready to Connect?

We can Help.
For more information and spa reservation,
please contact us at retreat@museflower.com
or call us at +66-(0)-93-137-0414.